# SDR 2007UALA01759

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD ENTERY DOOR SURROUND STA 294.5 STR 7 LT FWD WEB IS CRACKED.  [06-26-07]  MAJOR REPAIR: REPLACED STR 7L INTERCOSTAL WEB PER AAR EA-I070345 AND US EVA-70301.
